| Catalog Number |
CS-25802-E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: slide clamps loose and then missing, a catheter occlusion and removal.Additional infomration: the cvc was found obstructed in the lumen with a clamp missing.Cvc was replaced.There was no reported patient harm.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: slide clamps loose and then missing, a catheter occlusion and removal.Additional information: the cvc was found obstructed in the lumen with a clamp missing.Cvc was replaced.There was no reported patient harm.